MathSciNet Relay Station
MathSciNet bibliographic data
MR2945992 41A10 (41A65 42A10 46A16)
Akgün, Ramazan Approximation by polynomials in rearrangement invariant quasi Banach function spaces. Banach J. Math. Anal. 6 (2012), no. 2, 113–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement